Doxycycline Hyclate Depression Anxiety, Loss of Appetite, Doxy, Ear Ringing, Having No Appetite
Hi, just wanted to give all an update....day 8 off the Doxy, by the end of the 6th day off the doxy, I began to get a clear head again....I would feel great, then all of a sudden a fog would come over me for about 5 minutes with ear ringing, and go ... more »
Hi, just wanted to give all an update....day 8 off the Doxy, by the end of the 6th day off the doxy, I began to get a clear head again....I would feel great, then all of a sudden a fog would come over me for about 5 minutes with ear ringing, and go away....this happened about 3-5 times...my left arm and left side of my face felt hot, but i did not have a fever....thats when I knew the doxy was leaving my system...day 7 i felt fine, but went into a slump...laid in bed for about 12 hours, I think this was due to still having no appetite and barely eating for 3 weeks, I lost a bunch of weight . I felt mentally clear finally, the bout of depression that the doxy put me in was lifting, but still felt physically weak. Today, I woke up feeling fine, ate a croissant for breakfast, forced 4 sliders down for lunch, and finally was able to eat some dinner. The good part is that another user on this board was kind enough to mail me letting me know that she went through the exact same side effects, and assured me that they would subside with time, especially the loss of appetite and depression/anxiety...takes about 2-3 weeks off the meds for everything to start getting back to normal....She also told me that the doxy has a very long half life...so it does stay in the system awhile....but im starting to feel slight improvements as the days go by...the bad news...i don't think the doxy cured everything. Im considering taking ionic silver instead of any more antibiotics....one other caution...beware of Levaquin...I was on this at first for 5 days along with the doxy, and that drug truly is (in my opinion) dangerous. I read some of the side effects people were having, including myself and was horrified....I thought something was weird when my middle finger on my left hand went numb for a day, left hand was warm, right hand was ICE COLD, sudden and sharp pains in the back, like I pulled a muscle, that left me unable to move for a few days, and severe diarrhea. Anyways, please feel free to mail me if you have any questions....support is the most important thing a person can have because of the fear and anxiety these drugs put you through.